Alert archive / Nebraska / Wind Chill Advisories in 2018

Wind Chill Advisory 5, NWS North Platte, NE

February 20, 20187 counties in Nebraska

NWS North Platte, NE issued this wind chill advisory at Feb 20, 2018, 1:17 PM MST for 7 counties in Nebraska. It took effect at Feb 20, 2018, 10:00 PM MST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Feb 20, 2018, 1:17 PM MST (20:17 UTC)
In effect from
Feb 20, 2018, 10:00 PM MST
Expired
Feb 21, 2018, 9:00 AM MST
In force
11 hr
Issued by
NWS North Platte, NE

Counties Arthur County, NE, Brown County, NE, Cherry County, NE, Garden County, NE, Grant County, NE, Hooker County, NE, Keya Paha County, NE

The radar

The North Platte radar (KLNX), 47 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.3 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2018-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2018-02-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -75 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
946 m above ground
0-6 km bulk shear
114 kt
0-1 km storm-relative helicity
-75 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

158 
WWUS43 KLBF 202017
WSWLBF

URGENT - WINTER WEATHER MESSAGE
National Weather Service North Platte NE
217 PM CST Tue Feb 20 2018

...VERY COLD TEMPERATURES ACROSS NORTHERN NEBRASKA TONIGHT INTO 
EARLY MORNING TOMORROW...

.Very cold air will combine with light breezes to create
dangerously low wind chill values across the northeast Panhandle
and the northern Sandhills. The coldest wind chills are
anticipated after midnight tonight across northern Sheridan and 
western Cherry counties.

NEZ004-094-211030-
/O.NEW.KLBF.WC.W.0003.180221T0200Z-180221T1600Z/
Sheridan-Western Cherry-
Including the cities of Gordon, Rushville, Cody, Eli, Merriman, 
and Kilgore
217 PM CST Tue Feb 20 2018 /117 PM MST Tue Feb 20 2018/

...WIND CHILL WARNING IN EFFECT FROM 8 PM CST /7 PM MST/ THIS
EVENING TO 10 AM CST /9 AM MST/ WEDNESDAY...

* WHAT...Dangerously cold wind chills expected. Expect wind 
  chills as low as 35 below zero.

* WHERE...Sheridan and Western Cherry Counties.

* WHEN...From 8 PM CST /7 PM MST/ this evening to 10 AM CST /9 
  AM MST/ Wednesday.

* ADDITIONAL DETAILS...The cold wind chills could cause 
  frostbite on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Warning means the combination of very cold air and
the wind will create dangerously low wind chill values. Frostbite
can occur quickly and even hypothermia or death if precautions
are not taken.

&&

$$

NEZ005-006-008-211030-
/O.NEW.KLBF.WC.Y.0005.180221T0500Z-180221T1600Z/
Eastern Cherry-Keya Paha-Brown-
Including the cities of Valentine, Springview, and Ainsworth
217 PM CST Tue Feb 20 2018 /117 PM MST Tue Feb 20 2018/

...WIND CHILL ADVISORY IN EFFECT FROM 11 PM CST /10 PM MST/ THIS
EVENING TO 10 AM CST /9 AM MST/ WEDNESDAY...

* WHAT...Very cold wind chills expected. Expect wind chills as 
  low as 25 below zero.

* WHERE...Eastern Cherry, Keya Paha and Brown Counties.

* WHEN...From 11 PM CST /10 PM MST/ this evening to 10 AM CST /9 
  AM MST/ Wednesday.

* ADDITIONAL DETAILS...The cold wind chills could cause 
  frostbite on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

&&

$$

ET
2 follow-up statements
726 
WWUS43 KLBF 210508 AAA
WSWLBF

URGENT - WINTER WEATHER MESSAGE...UPDATED
National Weather Service North Platte NE
1108 PM CST Tue Feb 20 2018

...VERY COLD TEMPERATURES ACROSS NORTHERN NEBRASKA TONIGHT INTO
WEDNESDAY MORNING...

.Very cold air will combine with light breezes to create
dangerously low wind chill values across the eastern Panhandle 
and the northern Sandhills. The coldest wind chills are 
expected across Sheridan and Cherry counties.

NEZ005-211315-
/O.UPG.KLBF.WC.Y.0005.000000T0000Z-180221T1600Z/
/O.EXA.KLBF.WC.W.0003.000000T0000Z-180221T1600Z/
Eastern Cherry-
Including the city of Valentine
1108 PM CST Tue Feb 20 2018 /1008 PM MST Tue Feb 20 2018/

...WIND CHILL WARNING IN EFFECT UNTIL 10 AM CST /9 AM MST/
WEDNESDAY...

* WHAT...Dangerously cold wind chills expected. Expect wind chills
  as low as 30 to 35 below zero.

* WHERE...Eastern Cherry County.

* WHEN...Until 10 AM CST /9 AM MST/ Wednesday.

* ADDITIONAL DETAILS...The cold wind chills could cause 
  frostbite on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Warning means the combination of very cold air and
the wind will create dangerously low wind chill values. Frostbite
can occur quickly and even hypothermia or death if precautions
are not taken.

&&

$$

NEZ004-094-211315-
/O.CON.KLBF.WC.W.0003.000000T0000Z-180221T1600Z/
Sheridan-Western Cherry-
Including the cities of Gordon, Rushville, Cody, Eli, Merriman, 
and Kilgore
1108 PM CST Tue Feb 20 2018 /1008 PM MST Tue Feb 20 2018/

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 10 AM CST /9 AM
MST/ WEDNESDAY...

* WHAT...Dangerously cold wind chills expected. Expect wind chills
  as low as 39 below zero.

* WHERE...Sheridan and Western Cherry Counties.

* WHEN...Until 10 AM CST /9 AM MST/ Wednesday.

* ADDITIONAL DETAILS...The dangerously cold wind chills could 
  cause frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Warning means the combination of very cold air and
the wind will create dangerously low wind chill values. Frostbite
can occur quickly and even hypothermia or death if precautions
are not taken.

&&

$$

NEZ022>024-035-211315-
/O.EXA.KLBF.WC.Y.0005.000000T0000Z-180221T1600Z/
Garden-Grant-Hooker-Arthur-
Including the cities of Oshkosh, Lewellen, Hyannis, Mullen, 
and Arthur
1008 PM MST Tue Feb 20 2018

...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM MST WEDNESDAY...

* WHAT...Dangerously cold wind chills expected. Expect wind 
  chills as low as 25 below zero.

* WHERE...Garden, Grant, Hooker and Arthur Counties.

* WHEN...Until 9 AM MST Wednesday.

* ADDITIONAL DETAILS...The cold wind chills could cause 
  frostbite on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

&&

$$

NEZ006-008-211315-
/O.CON.KLBF.WC.Y.0005.000000T0000Z-180221T1600Z/
Keya Paha-Brown-
Including the cities of Springview and Ainsworth
1108 PM CST Tue Feb 20 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
WEDNESDAY...

* WHAT...Very cold wind chills expected. Expect wind chills as low
  as 25 below zero.

* WHERE...Keya Paha and Brown Counties.

* WHEN...Until 10 AM CST Wednesday.

* ADDITIONAL DETAILS...The cold wind chills could cause 
  frostbite on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

&&

$$

Roberg
643 
WWUS43 KLBF 211555
WSWLBF

URGENT - WINTER WEATHER MESSAGE
National Weather Service North Platte NE
955 AM CST Wed Feb 21 2018


NEZ004-005-094-211700-
/O.EXP.KLBF.WC.W.0003.000000T0000Z-180221T1600Z/
Sheridan-Eastern Cherry-Western Cherry-
Including the cities of Gordon, Rushville, Valentine, Cody, Eli, 
Merriman, and Kilgore
955 AM CST Wed Feb 21 2018 /855 AM MST Wed Feb 21 2018/

...WIND CHILL WARNING WILL EXPIRE AT 10 AM CST /9 AM MST/ THIS
MORNING...

Wind chills have risen steadily over the past hour, allowing the 
warning to expire at 9 AM. However, temperatures remain very cold
and precautions should still be taken for outdoor activities.

$$

NEZ006-008-022>024-035-211700-
/O.EXP.KLBF.WC.Y.0005.000000T0000Z-180221T1600Z/
Keya Paha-Brown-Garden-Grant-Hooker-Arthur-
Including the cities of Springview, Ainsworth, Oshkosh, Lewellen,
Hyannis, Mullen, and Arthur
955 AM CST Wed Feb 21 2018 /855 AM MST Wed Feb 21 2018/

...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST /9 AM MST/ THIS
MORNING...

Wind chills have risen steadily over the past hour, allowing the 
advisory to expire at 10 AM CST. However, temperatures remain 
very cold and precautions should still be taken for outdoor 
activities.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this wind chill advisory went out at Feb 20, 9:49 AM MST, 3 hours 28 minutes earlier.

Area forecast discussion, Feb 20, 9:49 AM MST, 3 hours 28 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
1049 AM CST Tue Feb 20 2018

.SYNOPSIS...
Issued at 344 AM CST Tue Feb 20 2018

H5 analysis from earlier this evening, had an elongated area of
low pressure which extended from far northern Quebec, west
southwest to northern Saskatchewan. A trough of low pressure
extended from northern Saskatchewan, south to around Las Vegas
Nevada. Strong high pressure was dominant across the eastern
CONUS. This high was located north of the Bahamas and a ridge
associated with this feature, extended north into the Mid Atlantic
states. Current satellite imagery, has the trough axis roughly
from western Wyoming south into far northeastern Utah. At the
surface, an arctic cold front extended from southeastern Wisconsin
to southeastern Kansas and the northern Texas panhandle. High
pressure was located over eastern Montana this morning. Across
western and north central Nebraska, light to moderate snow was
occurring and readings were in the single digits above zero.

&&

.UPDATE...
Issued at 751 AM CST Tue Feb 20 2018

Canceled the winter storm warning and winter weather advisory for
locations west of highway 83. Snow has ended in these areas and
skies will begin to clear shortly. For the remainder of the area
under the advisory, current radar indicates one last band of
precipitation from Springview to Purdum. This continues to show
signs of dissipating, and in this band, another half an inch to
possibly an inch of snow will be possible through mid morning.

&&

.SHORT TERM...(Today and tonight)
Issued at 344 AM CST Tue Feb 20 2018

Temperatures will be the main forecast challenge over the next 24
hours. Through daybreak, the latest HRRR, and NAM12 soln end the
threat for light snow for most of the forecast area. The exception
will be in the far northeastern forecast area where snow may
linger through the mid morning hours. With respect to winter
headlines, will hold onto these for the time being as snow
continues through sunrise. Could see these being cancelled
sometime this morning, as snow ends. Wind will be fairly limited
today, so a blowing snow threat will be minimal. Also, wind
chills, especially across northwestern Nebraska will be in the -10
to -20 range through mid morning, before increasing to around
zero by mid afternoon. Some clearing will take place this
afternoon as subsidence increases behind the exiting shortwave
trough. However, with arctic air entrenched across the central and
high plains, highs will struggle to get out of the teens. Arctic
high pressure will build into north central, then east central
Nebraska overnight. Lows will bottom out below zero across the
board, with some -5 to -15 degree readings across northern
Nebraska. Fortunately, winds will be fairly light, so wind chills
should bottom out in the -20 to -30 degree range across northern
Nebraska tonight. Based on the current forecast, a wind chill
advisory will be needed for Sheridan and western Cherry county.
Will pass this onto the day crew for issuance after the current
winter headlines expire or get cancelled this morning.

.LONG TERM...(Wednesday through Monday)
Issued at 344 AM CST Tue Feb 20 2018

Nebraska remains in southwest flow aloft into the weekend with an
Intermountain West trough, Hudson Bay low, and a Bermuda high.
The pattern turns more zonal after the Western U.S. trough passes
through the Plains. At the surface, a 1040mb+ high scoots across
the northern Plains midweek and is replaced by a late week lee
side low emerging onto the southern Plains. The low deepens as it
cuts across Kansas over the weekend.

Wednesday... Return sfc flow, notable WAA (H85 temps rising 10C in
24 hrs), and fair skies help moderate temperatures somewhat, albeit
still much cooler than normal. Kept highs generally in the mid to
upper 20s, which is on the cooler end of guidance to account for a
fresh snowpack.

Thursday... A pronounced shortwave pushes northeast across the
Plains, bringing the next shot at precip. Low levels are slow to
saturate, but strengthening forcing at H5-7 in the afternoon should
speed up precip efficiency. NAM and GFS forecast soundings still
show the temp profile primarily -5 to -10C. This is cold enough for
all snow but too warm for the best dendritic growth, which will
limit SLR's. However, the soundings (and isentropic analysis at 275-
295K) also show strong lift, and X-sections suggest a little theta-E
folding and weakly negative EPV. The potential for bursts of higher
snowfall rates will overcome relatively low SLR's to result in light
accumulations, mainly across north central Neb.

Friday and Saturday... The progression of the longwave trough along
with a mid level wave (or closed low as shown by the GFS) raises
precip chances again. This system has better moisture with decent
flow ahead of the sfc low and steady moisture advection at H5-7.
Temps may play a big role as current forecast highs are in the 30s
each day. As of now, the greatest chance of precip occurs overnight
which supports all snow (lows in the teens and H85 temps around
-5C). Forcing and lift appear rather impressive in the soundings,
and a 100kt+ H3 jet adds to the upper level dynamics. The potential
exists for at least light accumulations across the area and will
need to be watched.

Sunday and Monday... Temps return to near seasonal averages with
quasi-zonal flow aloft and downslope flow in the low levels. H85
temps should reach freezing, translating to upper 30s to lower 40s
at the surface. A small chance of rain/snow exists Monday with a
weak shortwave passage.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1045 AM CST Tue Feb 20 2018

Latest satellite imagery and surface plot shows clear skies and
northwest winds with gusts up to 25 MPH. VFR conditions will
prevail over the next 24 hours. These breezes will continue
before starting to lessen late afternoon with light winds in place
by mid/late evening. Otherwise, mostly clear skies will prevail
today followed by partly cloudy skies tonight over the southeast
Panhandle and southwest NEB. Southerly winds then increase
tomorrow, peaking in the afternoon, with strongest winds expected
over far western NEB with gusts to 20 MPH.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

UPDATE...Buttler
SYNOPSIS...Buttler
SHORT TERM...Buttler
LONG TERM...Snively
AVIATION...ET
Hazardous weather outlook, Feb 20, 9:16 AM MST, 4 hours 1 minute before
Hazardous Weather Outlook...UPDATED
National Weather Service North Platte NE
1016 AM CST Tue Feb 20 2018

NEZ004>010-022>029-035>038-056>059-069>071-094-211630-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
1016 AM CST Tue Feb 20 2018 /916 AM MST Tue Feb 20 2018/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TODAY AND TONIGHT.

The combination of subzero lows and north winds will create
dangerously cold wind chills across the northern Sandhills
tonight. The coldest wind chills are expected in Sheridan and
Cherry counties with wind chills approaching 29 below zero.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A quick-moving system will bring light snow to the area Thursday.
Light accumulations are possible, mainly for north central
Nebraska.

Another chance of snow exists late Friday into Saturday. Light
accumulations cannot be ruled out.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

ET/CB

In the hours before

Local storm report, Feb 20, 7:34 AM MST, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
834 AM CST TUE FEB 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             BRADY                   41.02N 100.37W
02/20/2018  E3.7 INCH        LINCOLN            NE   CO-OP OBSERVER

            STORM TOTAL OF 3.7 INCHES.

0600 AM     SNOW             1 S VALENTINE           42.86N 100.55W
02/20/2018  M2.7 INCH        CHERRY             NE   OFFICIAL NWS OBS

            2.7 INCHES OF SNOWFALL AS OF 6AM.

0810 AM     SNOW             4 N VALENTINE           42.93N 100.55W
02/20/2018  M4.0 INCH        CHERRY             NE   PUBLIC

            4.0 INCHES OF SNOWFALL WITH 0.25 OF LIQUID PRECIPITATION.

&&

JGOMEZ
Local storm report, Feb 20, 7:49 AM MST, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
849 AM CST TUE FEB 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             NEWPORT                 42.60N 99.33W
02/20/2018  M5.0 INCH        ROCK               NE   CO-OP OBSERVER

            5.0 INCHES OF SNOW WITH 0.36 INCHES OF LIQUID
            PRECIPITATION.

0600 AM     SNOW             3 ENE NORTH PLATTE      41.15N 100.72W
02/20/2018  M2.3 INCH        LINCOLN            NE   OFFICIAL NWS OBS

0839 AM     SNOW             BASSETT                 42.58N 99.54W
02/20/2018  M2.5 INCH        ROCK               NE   CO-OP OBSERVER

            STORM TOTAL OF 2.5 INCHES WITH 0.17 INCHES OF LIQUID
            PRECIPITATION.

0800 AM     SNOW             2 SE ANSELMO            41.60N 99.84W
02/20/2018  M4.0 INCH        CUSTER             NE   CO-OP OBSERVER

            4.0 INCHES OF SNOWFALL WITH 0.25 INCHES OF LIQUID
            PRECIPITATION.

&&

JGOMEZ
Local storm report, Feb 20, 7:56 AM MST, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
856 AM CST TUE FEB 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             10 NE OSHKOSH           41.51N 102.21W
02/20/2018  M2.0 INCH        GARDEN             NE   CO-OP OBSERVER

            2.0 INCHES OF SNOW WITH 0.15 INCHES OF LIQUID
            PRECIPITATION.

&&

JGOMEZ
Local storm report, Feb 20, 9:49 AM MST, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1049 AM CST TUE FEB 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     SNOW             OGALLALA                41.13N 101.72W
02/20/2018  M2.0 INCH        KEITH              NE   CO-OP OBSERVER

0830 AM     SNOW             MULLEN                  42.04N 101.04W
02/20/2018  M2.7 INCH        HOOKER             NE   CO-OP OBSERVER

0845 AM     SNOW             16 SW MULLEN            41.88N 101.26W
02/20/2018  E2.5 INCH        HOOKER             NE   PUBLIC

            REPORT VIA SOCIAL MEDIA OF 2 TO 3 INCHES OF SNOW.

0600 AM     SNOW             KINGSLEY DAM            41.21N 101.66W
02/20/2018  M1.8 INCH        KEITH              NE   CO-OP OBSERVER

0700 AM     SNOW             LISCO                   41.50N 102.62W
02/20/2018  M2.5 INCH        GARDEN             NE   CO-OP OBSERVER

0700 AM     SNOW             W VALENTINE             42.87N 100.55W
02/20/2018  M4.0 INCH        CHERRY             NE   COCORAHS

            STORM TOTAL OF 4.0 INCHES WITH 0.20 INCHES OF LIQUID
            PRECIPITATION.

0930 AM     SNOW             LYNCH                   42.83N 98.47W
02/20/2018  M4.0 INCH        BOYD               NE   CO-OP OBSERVER

0930 AM     SNOW             AINSWORTH               42.55N 99.86W
02/20/2018  M1.5 INCH        BROWN              NE   CO-OP OBSERVER

            1.5 INCHES OF SNOW WITH 0.11 INCHES OF LIQUID
            PRECIPITATION.

0600 AM     SNOW             BUTTE                   42.91N 98.85W
02/20/2018  M3.0 INCH        BOYD               NE   CO-OP OBSERVER

&&

JGOMEZ
Local storm report, Feb 20, 11:06 AM MST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1206 PM CST TUE FEB 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             10 NE OSHKOSH           41.51N 102.21W
02/20/2018  M2.0 INCH        GARDEN             NE   CO-OP OBSERVER

            2.0 INCHES OF SNOW WITH 0.15 INCHES OF LIQUID
            PRECIPITATION.

0800 AM     SNOW             2 SE ANSELMO            41.60N 99.84W
02/20/2018  M4.0 INCH        CUSTER             NE   CO-OP OBSERVER

            4.0 INCHES OF SNOWFALL WITH 0.25 INCHES OF LIQUID
            PRECIPITATION.

0800 AM     SNOW             NEWPORT                 42.60N 99.33W
02/20/2018  M5.0 INCH        ROCK               NE   CO-OP OBSERVER

            5.0 INCHES OF SNOW WITH 0.36 INCHES OF LIQUID
            PRECIPITATION.

0810 AM     SNOW             4 N VALENTINE           42.93N 100.55W
02/20/2018  M4.0 INCH        CHERRY             NE   PUBLIC

            4.0 INCHES OF SNOWFALL WITH 0.25 OF LIQUID PRECIPITATION.

0830 AM     SNOW             MULLEN                  42.04N 101.04W
02/20/2018  M2.7 INCH        HOOKER             NE   CO-OP OBSERVER

0839 AM     SNOW             BASSETT                 42.58N 99.54W
02/20/2018  M2.5 INCH        ROCK               NE   CO-OP OBSERVER

            STORM TOTAL OF 2.5 INCHES WITH 0.17 INCHES OF LIQUID
            PRECIPITATION.

0845 AM     SNOW             16 SW MULLEN            41.88N 101.26W
02/20/2018  E2.5 INCH        HOOKER             NE   PUBLIC

            REPORT VIA SOCIAL MEDIA OF 2 TO 3 INCHES OF SNOW.

0930 AM     SNOW             AINSWORTH               42.55N 99.86W
02/20/2018  M1.5 INCH        BROWN              NE   CO-OP OBSERVER

            1.5 INCHES OF SNOW WITH 0.11 INCHES OF LIQUID
            PRECIPITATION.

0930 AM     SNOW             LYNCH                   42.83N 98.47W
02/20/2018  M4.0 INCH        BOYD               NE   CO-OP OBSERVER

&&

JGOMEZ
Local storm report, Feb 20, 11:21 AM MST, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1221 PM CST TUE FEB 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     SNOW             1 S VALENTINE           42.86N 100.55W
02/20/2018  M2.7 INCH        CHERRY             NE   OFFICIAL NWS OBS

            2.7 INCHES OF SNOWFALL AS OF 6AM.

0600 AM     SNOW             3 ENE NORTH PLATTE      41.15N 100.72W
02/20/2018  M2.3 INCH        LINCOLN            NE   OFFICIAL NWS OBS

0600 AM     SNOW             OGALLALA                41.13N 101.72W
02/20/2018  M2.0 INCH        KEITH              NE   CO-OP OBSERVER

0600 AM     SNOW             KINGSLEY DAM            41.21N 101.66W
02/20/2018  M1.8 INCH        KEITH              NE   CO-OP OBSERVER

0600 AM     SNOW             BUTTE                   42.91N 98.85W
02/20/2018  M3.0 INCH        BOYD               NE   CO-OP OBSERVER

0700 AM     SNOW             W VALENTINE             42.87N 100.55W
02/20/2018  M4.0 INCH        CHERRY             NE   COCORAHS

            STORM TOTAL OF 4.0 INCHES WITH 0.20 INCHES OF LIQUID
            PRECIPITATION.

0700 AM     SNOW             LISCO                   41.50N 102.62W
02/20/2018  M2.5 INCH        GARDEN             NE   CO-OP OBSERVER

0700 AM     SNOW             BRADY                   41.02N 100.37W
02/20/2018  E3.7 INCH        LINCOLN            NE   CO-OP OBSERVER

            STORM TOTAL OF 3.7 INCHES.

0800 AM     SNOW             10 NE OSHKOSH           41.51N 102.21W
02/20/2018  M2.0 INCH        GARDEN             NE   CO-OP OBSERVER

            2.0 INCHES OF SNOW WITH 0.15 INCHES OF LIQUID
            PRECIPITATION.

0800 AM     SNOW             2 SE ANSELMO            41.60N 99.84W
02/20/2018  M4.0 INCH        CUSTER             NE   CO-OP OBSERVER

            4.0 INCHES OF SNOWFALL WITH 0.25 INCHES OF LIQUID
            PRECIPITATION.

0800 AM     SNOW             NEWPORT                 42.60N 99.33W
02/20/2018  M5.0 INCH        ROCK               NE   CO-OP OBSERVER

            5.0 INCHES OF SNOW WITH 0.36 INCHES OF LIQUID
            PRECIPITATION.

0810 AM     SNOW             4 N VALENTINE           42.93N 100.55W
02/20/2018  M4.0 INCH        CHERRY             NE   PUBLIC

            4.0 INCHES OF SNOWFALL WITH 0.25 OF LIQUID PRECIPITATION.

0830 AM     SNOW             MULLEN                  42.04N 101.04W
02/20/2018  M2.7 INCH        HOOKER             NE   CO-OP OBSERVER

0839 AM     SNOW             BASSETT                 42.58N 99.54W
02/20/2018  M2.5 INCH        ROCK               NE   CO-OP OBSERVER

            STORM TOTAL OF 2.5 INCHES WITH 0.17 INCHES OF LIQUID
            PRECIPITATION.

0845 AM     SNOW             16 SW MULLEN            41.88N 101.26W
02/20/2018  E2.5 INCH        HOOKER             NE   PUBLIC

            REPORT VIA SOCIAL MEDIA OF 2 TO 3 INCHES OF SNOW.

0930 AM     SNOW             LYNCH                   42.83N 98.47W
02/20/2018  M4.0 INCH        BOYD               NE   CO-OP OBSERVER

0930 AM     SNOW             AINSWORTH               42.55N 99.86W
02/20/2018  M1.5 INCH        BROWN              NE   CO-OP OBSERVER

            1.5 INCHES OF SNOW WITH 0.11 INCHES OF LIQUID
            PRECIPITATION.

&&

JGOMEZ

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 1:17 PM MSTWind Chill WarningLBFCherry, Sheridan20 hr

Nearby

Wind Chill Advisories in Nebraska, 2018Every wind chill advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.